# SDR SIMA200201815

- Difficulty date: December 21, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145
- Aircraft serial: 145059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEVEL 2 CORROSION ON CENTER HAT BEAM AT FRAME 20.  REPLACED CENTER HAT BEAM AT FRAME 20 IAW EMB 145 SRM 51-40-02 AND EMB GST 4142/01.  (M)
